# SDR 05FDEA03799

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Proper
- Location: Bs 275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD PRESSURE BULKHEAD STA 275 LT HAND SIDE FOUND REPAIR DOUBLER BETWEEN X 13,  X28 AND Z-14, Z-27.7 BEAMS.  PERFORMED A GVI OF DOUBLER IAW CONTINENTAL AIRLINES EC/RA #253C037 AND FEDEX EA#8-5310-79443B AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO#8-5100-7-5001.
